# SDR A6WA200840239

- Difficulty date: March 19, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 12,735 hours, 12,561 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 625 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON BRACKET OF INTERCOSTAL FS 625 STRINGER 14RT.  BRACKET ON INTERCOSTAL FS 625 STRINGER 14 RT REMOVED AND REPLACED IAW CRJ 200 SRM 51-42-21.  (M)
